Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron withdrawl etc. hoosiermamma3

Posted by ed_uk on March 23, 2005, at 9:22:48

In reply to Re: remeron withdrawl etc., posted by hoosiermamma3 on March 23, 2005, at 9:10:41

Hello,

>I think I need to be on an anti-depressant, but the remeron makes me gain too much weight and is the main reason I stopped taking it.

Have you ever tried trazodone (Desyrel/Molipaxin)? It's an antidepressant but it's most commonly prescribed to help people sleep. It's not as likely to cause weight gain as Remeron.

Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:448159
URL: http://www.dr-bob.org/babble/20050322/msgs/474510.html